# SDR HALA2016071700275

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 12,179 hours, 1,888 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYS LOW ILLUMINATED 45 MINS INTO FLIGHT, RESERVOIR SHOWS HALF LOW.  ALL GREEN PUMPS TURNED OFF.  AIRCRAFT RETURNED TO THE DEPARTURE STATION.  FOUND HYD LEAK GREEN SYS HP MANIFOLD PLUG CAP IAW IPC29-11-03-06, FIN5102JH.  REPLACED PACKING AND LEAK CHECK OK IAW AMM29-11-53-0401 AND PERFORMED INSPECTION ACFT AFTER TIRE BURST IAW AMM05-51-15-200-801A, PH 1.  HARD OVERWEIGHT LANDING IAW AMM 05-51-11-200-802A FOR MCC REQUEST, AND INSP AFTER BRAKE EMERGENCY APPLICATION IAW AMM05-51-16-0601, RESULT ALL CONDITION OK, TIRE CONDITION AND BRAKE CONDITION.  R & R ALL 8 MLG TIRES IAW AMM 32-41.  OK FOR SERVICE.
